@article{FAA_1970_4_2_a4,
author = {E. A. Gutkin},
title = {Representations of the principal series of a complex semisimple {Lie} group},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {32--37},
year = {1970},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1970_4_2_a4/}
}
E. A. Gutkin. Representations of the principal series of a complex semisimple Lie group. Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 2, pp. 32-37. http://geodesic.mathdoc.fr/item/FAA_1970_4_2_a4/
[1] Kirillov A.A., “Metod orbit v teorii unitarnykh predstavlenii grupp Li”, Funkts. analiz, 2:1 (1968), 96–98 | MR | Zbl
[2] Kirillov A.A., “Kharaktery unitarnykh predstavlenii grupp Li”, Funkts. analiz, 2:2 (1968), 40–55 | MR | Zbl
[3] Harish-Chandra, “Differential operators on a semi-simple Lie algebra”, Amer. J. Math., 79:1 (1957), 87–120 | DOI | MR | Zbl
[4] Kostant B., “Lie group representations on polynominal rings”, Amer. J. Math., 85:3 (1963), 327–404 | DOI | MR | Zbl
[5] Berezin F.A., “Operatory Laplasa na poluprostykh gruppakh Li”, Trudy Mosk. matem. ob-va, 6, 1957, 371–463 | MR | Zbl
[6] Dynkin E.B. i Onischik A.L., “Kompaktnye gruppy Li v tselom”, UMN, 10:4 (1955), 3–74 | MR | Zbl
[7] Khelgason S., Differentsialnaya geometriya i simmetricheskie prostranstva, Mir, M., 1964
[8] Teoriya algebr Li. Topologiya grupp Li, IL, M., 1962